MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Przeglad lekarski · 2011

[Side effects of the HMG-CoA reductase inhibitors (statins). Lupus erythematosus induced by Atorvastatin therapy].

Hydzik Piotr, Szpak Dorota

Клинический случайСтатьяПеревод в очереди

Аннотация

The paper describes the case of 56 years old woman admitted to the Toxicology Department because of skin lesions, joint and muscle pain and elevated activity of transaminases and creatine phosfokinase as well in biochemical analysis. The symptoms occurred after 6 days of the Atorvastatin therapy. The clinical picture indicated side effects of the hipolipemic therapy, but the presence of the skin lesions suggested drug induced collagenosis (lupus erythrematosus, dermatomyositis). Immunological studies confirmed association with antinuclear antibodies (ANA) and anti-Mi-2 autoantibodies in the serum. Immunosuppressive therapy was ordered with clinical and biochemical improvement.

Для цитирования: Hydzik Piotr, Szpak Dorota. [Side effects of the HMG-CoA reductase inhibitors (statins). Lupus erythematosus induced by Atorvastatin therapy].. Przeglad lekarski. 2011.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.